# SDR IPXA2019081655645

- Difficulty date: August 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 16,831 hours, 10,198 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Part number: 221405418
- Condition: Cracked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NOSE COWL EXTERIOR L/E SKIN CRACKED AT RIVETS AT THE THE 1 AND 2 O'CLOCK POSITIONS.REPAIRED #2 CRACKED NOSE COWL IAW A300 SRM 54-10-00 REPAIR 11 AND SRM 51-71-70.
